Georgia, 2015Flash Flood and Hail in Georgia, May 31, 2015
May 31, 2015 · NWS FFC · 7 events in 5 counties and zones
Marginal Risk (SPC) day yielded several severe thunderstorms in warm and unstable environment. Storms were slow-moving and training along southwest to northeast oriented lines during the afternoon and early evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Marginal Risk (SPC) day yielded several severe thunderstorms in warm and unstable environment. Storms were slow-moving and training along southwest to northeast oriented lines during the afternoon and early evening hours. The torrential rainfall even destroyed a small lake in Coweta county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at May 31, 12:35 PM EST, 25 minutes earlier.
Area forecast discussion, May 31, 12:35 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT SUN MAY 31 2015
.UPDATE...
NO SIGNIFICANT CHANGES TO THE FORECAST GRIDS AT THIS TIME. STILL
EXPECTING AMPLE CONVECTION TO DEVELOP THROUGH THE AFTERNOON. MORNING
SOUNDING MODIFIED INTO THE MID 80S YIELDS CAPE AROUND 1250-1600 THIS
AFTERNOON. MID-LEVEL LAPSE RATES ARE NOT EXTREME...BUT STEEP ENOUGH
FOR MODERATE UPDRAFT SPEEDS AND ISOLATED SEVERE THREAT. SUMMERTIME
WIND PROFILE SO LITTLE TO NO SHEAR. PW INCREASING BUT STILL NOT
EXCESSIVE...HEAVY RAIN EXPECTED IN STRONGER STORMS BUT FLASH FLOOD
POTENTIAL REMAINS LOW DESPITE SLOW STEERING WINDS.
&&
.PREV DISCUSSION... /ISSUED 710 AM EDT SUN MAY 31 2015/
PREV DISCUSSION... /ISSUED 333 AM EDT SUN MAY 31 2015/
SHORT TERM /TODAY THROUGH MONDAY/...
MAIN CONCERN IS THE INFLUENCE OF AN UPPER TROUGH OVER THE MID U.S.
MODELS GENERALLY CONSISTENT DRIFTING THE UPPER TROUGH EAST THROUGH
THE PERIOD WITH INCREASING DEEPER MOISTURE OVER THE AREA. A WEAK
COLD FRONT DRIFTING EAST AS WELL LOOKS TO STALL NEAR OR OVER N GA.
THE COMBINATION OF THE APPROACHING UPPER TROUGH AND FRONT WILL INCREASE
POPS ACROSS THE AREA...MOST SO FOR N GA THROUGH MONDAY.
WITH INCREASED MOISTURE...INCREASED AFTERNOON INSTABILITY CAN BE EXPECTED
AS WELL. SPC HAS THE CWA IN A MARGINAL RISK AREA FOR SEVERE
THUNDERSTORMS THE NEXT 2 DAYS WITH WIND AND HAIL BEING THE MAIN THREATS.
LOCALLY HEAVY RAINFALL CAN BE EXPECTED AS WELL WITH ANY SLOW MOVING STORMS.
FORECAST HIGH TEMPERATURES RUNNING AROUND NORMAL TODAY AND MONDAY.
FORECAST LOW TEMPERATURES ARE RUNNING SLIGHTLY ABOVE NORMAL
TONIGHT.
BDL
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
ECMWF AND GFS SIMILAR FOR THE FIRST PART OF THE LONG TERM...THEN
THEY DIFFER IN POSITION OF THE UPPER LOW. THE UPPER TROUGH AND
CLOSED LOW MOVES INTO THE SOUTHEAST KEEPING THE CWA IN THE WARM
MOIST SECTOR. THIS WILL ALSO KEEP CHANCE POPS ACROSS THE ENTIRE
CWA THROUGH THE WEEK. TOWARD THE END OF THE WEEK BOTH MODELS FILL
THE LOW HOWEVER THE ECMWF PUSHES THE UPPER TROUGH A LITTLE FURTHER
EAST THAN THE GFS. THE ECMWF WILL BRING LOWER POPS TO THE CWA
WHILE THE GFS WOULD KEEP HIGHER POPS. HAVE OPTED TO GO WITH CHANCE
POPS DUE TO THE UNCERTAINTY.
17
&&
AVIATION...
18Z UPDATE...
GENERALLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH
06Z. AREAS OF IFR CEILINGS DEVELOPING BY 06Z...BECOMING FAIRLY
WIDESPREAD 09-14Z. CONDITIONS IMPROVING TO VFR BY 18Z. SCATTERED
CONVECTION CURRENTLY BECOMING WIDESPREAD ACROSS NORTHERN AND WESTERN
PORTIONS OF THE FORECAST AREA THROUGH 00Z BEFORE DIMINISHING TO
SCATTERED OR LOWER COVERAGE BY 06Z. WINDS WILL REMAIN SOUTHEAST TO
SOUTHWEST 6-10KT THROUGH 00Z...DIMINISHING TO 5KT OR LESS AFTER.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 85 67 85 66 / 50 50 60 50
ATLANTA 83 68 82 67 / 50 50 60 40
BLAIRSVILLE 78 62 76 61 / 60 60 60 40
CARTERSVILLE 84 66 81 63 / 60 60 60 40
COLUMBUS 87 68 86 67 / 50 40 50 40
GAINESVILLE 81 66 81 66 / 50 50 60 40
MACON 88 67 87 66 / 50 40 60 50
ROME 84 66 82 63 / 60 60 70 40
PEACHTREE CITY 85 66 83 62 / 50 50 60 40
VIDALIA 88 69 87 69 / 40 20 50 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...
AVIATION...
Hazardous weather outlook, May 31, 10:39 AM EST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EDT SUN MAY 31 2015
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1139 AM EDT SUN MAY 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING...
WEATHER HAZARDS EXPECTED...
DAMAGING WINDS... LOCALLY HEAVY RAIN... FREQUENT CLOUD TO GROUND
LIGHTNING AND POSSIBLY SOME LARGE HAIL.
DISCUSSION...
INCREASING MOISTURE AND INSTABILITY AHEAD OF AN UPPER LEVEL
DISTURBANCE WILL RESULT IN SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS. WHILE ISOLATED SEVERE STORMS COULD DEVELOP JUST
ABOUT ANYWHERE TODAY... THE BEST CHANCE FOR SEVERE STORMS WILL BE
MAINLY ALONG AND NORTH OF A LINE FROM AMERICUS... TO FORSYTH...TO
WASHINGTON... AND MAINLY BETWEEN THE HOURS OF 2 PM AND MIDNIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORMS ARE POSSIBLE EACH DAY ACROSS NORTH AND CENTRAL
GEORGIA AS AN UPPER LEVEL LOW PRESSURE SYSTEM STALLS ACROSS THE
REGION. THERE IS A MARGINAL RISK OF AFTERNOON AND EVENING SEVERE
STORMS ON MONDAY... AND POSSIBLY AGAIN ON TUESDAY... ACROSS NORTH
AND CENTRAL GEORGIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 31, 11:53 AM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1253 PM EDT SUN MAY 31 2015
GAZ033-045-311715-
DE KALB GA-NORTH FULTON GA-
1253 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DE KALB AND NORTH FULTON COUNTIES UNTIL 115 PM EDT...
AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MIDTOWN...OR OVER ATLANTA...MOVING EAST AT
10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS DE KALB AND NORTH FULTON COUNTIES THROUGH 115
PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...EAST POINT...CHAMBLEE...DORAVILLE...CLARKSTON...
HAPEVILLE...STONE MOUNTAIN...AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...MIDTOWN...DRUID HILLS...NORTH DECATUR...CANDLER-MCAFEE...
BELVEDERE PARK...GRANT PARK-ZOO ATLANTA...TUCKER...NORTH DRUID HILLS
AND BELMONT.
LAT...LON 3383 8446 3384 8446 3392 8426 3387 8419
3371 8414 3367 8440 3369 8444 3382 8448
TIME...MOT...LOC 1652Z 252DEG 8KT 3377 8438Special weather statement, May 31, 12:09 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT SUN MAY 31 2015
GAZ079-080-311800-
TALBOT GA-TAYLOR GA-
109 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALBOT AND TAYLOR COUNTIES UNTIL 200 PM EDT...
AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF JUNCTION CITY...OR 9 MILES
EAST OF TALBOTTON...AND MOVING NORTHEAST AT 5 TO 10 MPH.
WIND GUSTS OF 40 MPH... SMALL HAIL AND LOCALLY HEAVY RAIN ARE LIKELY
AS THIS STORM MOVES ACROSS EAST TALBOT AND NORTHWEST TAYLOR COUNTIES
THROUGH 200 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PRATTSBURG...BIG LAZER CREEK WMA...CARSONVILLE...BALDWINVILLE AND
WESLEY CHURCH.
LAT...LON 3265 8446 3281 8440 3278 8438 3277 8436
3278 8435 3276 8434 3276 8430 3274 8427
3272 8426 3273 8423 3272 8424 3272 8422
3269 8420 3268 8418 3259 8437
TIME...MOT...LOC 1707Z 227DEG 5KT 3268 8438Special weather statement, May 31, 12:17 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
117 PM EDT SUN MAY 31 2015
GAZ033-045-311745-
DE KALB GA-NORTH FULTON GA-
117 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DE KALB AND NORTH FULTON COUNTIES UNTIL 145 PM EDT...
AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DECATUR...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS DE KALB AND NORTH FULTON COUNTIES THROUGH 145
PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...CHAMBLEE...DORAVILLE...
CLARKSTON...STONE MOUNTAIN...AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...DRUID HILLS...NORTH DECATUR...CANDLER-MCAFEE...BELVEDERE
PARK...GRANT PARK-ZOO ATLANTA...TUCKER...NORTH DRUID HILLS...
SNAPFINGER...BELMONT AND TURNER FIELD.
LAT...LON 3390 8436 3390 8423 3387 8420 3387 8418
3385 8416 3383 8413 3367 8413 3369 8439
3385 8439
TIME...MOT...LOC 1716Z 267DEG 8KT 3376 8432Special weather statement, May 31, 12:23 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EDT SUN MAY 31 2015
GAZ022-023-034-311800-
GWINNETT GA-HALL GA-FORSYTH GA-
123 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GWINNETT...HALL AND FORSYTH COUNTIES UNTIL 200 PM EDT...
AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUGAR HILL...OR 8 MILES SOUTHEAST OF
CUMMING...AND MOVING EAST AT 10 MPH.
WIND GUSTS OF 40 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN ARE LIKELY
AS THIS STORM MOVES ACROSS PARTS OF GWINNETT...HALL AND FORSYTH
COUNTIES THROUGH 200 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
SUGAR HILL...SUWANEE...BUFORD...BRASELTON...FLOWERY BRANCH...
OAKWOOD...REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...AQUALAND
PARK...LAKE LANIER ISLANDS...ROAD ATLANTA-LANIER SPEEDWAY...CHESTNUT
MOUNTAIN...HOG MOUNTAIN AND OSCARVILLE.
LAT...LON 3419 8379 3401 8387 3406 8414 3414 8418
3428 8394
TIME...MOT...LOC 1722Z 251DEG 10KT 3410 8406Special weather statement, May 31, 12:35 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT SUN MAY 31 2015
GAZ004-005-311815-
MURRAY GA-WHITFIELD GA-
135 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MURRAY AND WHITFIELD COUNTIES UNTIL 215 PM EDT...
AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VARNELL...OR 9 MILES NORTH OF DALTON...
MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MURRAY AND WHITFIELD COUNTIES THROUGH 215 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...VARNELL...TUNNEL HILL...COHUTTA...DAWNVILLE...CRANDALL...
CISCO...TENNGA...BEAVERDALE...GREGORY...SUMAC AND RED CLAY S.P..
LAT...LON 3499 8470 3490 8464 3473 8497 3487 8503
3488 8501 3491 8502 3492 8501 3494 8500
3497 8500 3497 8498 3499 8498
TIME...MOT...LOC 1735Z 237DEG 13KT 3491 8493Special weather statement, May 31, 12:55 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT SUN MAY 31 2015
GAZ002-011-311830-
CHATTOOGA GA-WALKER GA-
155 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CHATTOOGA AND WALKER COUNTIES UNTIL 230 PM EDT...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRION...OR 7 MILES SOUTHWEST OF LAFAYETTE...
MOVING NORTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CHATTOOGA AND WALKER COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...TRION...LA FAYETTE...NOBLE...NAOMI...CENTER POST...ROCK
SPRING...SUTTLES MILL...LINWOOD AND VILLANOW.
LAT...LON 3487 8527 3485 8526 3485 8520 3478 8520
3478 8516 3477 8516 3477 8515 3472 8517
3472 8505 3469 8505 3450 8534 3463 8549
TIME...MOT...LOC 1754Z 224DEG 20KT 3462 8535Event by event
3 hail, 3 thunderstorm wind, 1 flash flood. Local standard time, as filed.
Hail, Hall
- When
- May 31, 1:00 PM EST to 1:32 PM EST
- Where
- Hall County, 4.23 mi WSW of Flowery Branch
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.160, -84.000
HAM radio operator reported penny-sized hail about 3 miles north of Buford.
Hail, Polk
- When
- May 31, 4:50 PM EST to 4:52 PM EST
- Where
- Polk County, 0.9 mi SW of Red Ore
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 34.010, -85.040
Nickel-sized hail reported at the Ingalls in downtown Rockmart.
Flash Flood, Coweta
- When
- May 31, 4:55 PM EST to 5:40 PM EST
- Where
- Coweta County, 1.23 mi S of Welcome to 1.43 mi S of Welcome
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 33.382, -84.882
Several inches of rain in a short period of time west of Newnan caused an apparent earthen dam to break at Aspen Lake. The lake was drained with water spilling out around the lake and surrounding community. No injuries were reported and it is unknown the exact damage costs.
Hail, Polk
- When
- May 31, 5:00 PM EST to 5:02 PM EST
- Where
- Polk County, 1.34 mi ESE of Van Wert
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.970, -85.010
Gas station nearly 3 miles southeast of Rockmart reported hail up to quarter-sized.
Thunderstorm Wind, Talbot
- When
- May 31, 5:12 PM EST to 5:15 PM EST
- Where
- Talbot County, 0.9 mi NW of Flint Hill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.830, -84.640
Talbot county Emergency Management reported multiple trees and powerlines down near Flint Hill.
Thunderstorm Wind, Harris
- When
- May 31, 5:12 PM EST to 5:15 PM EST
- Where
- Harris County, 0.9 mi SW of Hog Gap
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.810, -84.860
Trees down between Hamilton and Pine Mountain. Report from EMA and time estimated from radar.
Thunderstorm Wind, Coweta
- When
- May 31, 5:15 PM EST to 5:17 PM EST
- Where
- Coweta County, 0.9 mi NW of Sargent
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 33.440, -84.880
Several trees down northwest of Newnan, on Sewell Mill Road and Mount Carmel Road.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Currents in Florida, May 31, 20151 death · 2 events
- Flash Flooding in New Jersey, May 31, 2015$100,000 · 4 events
- Flood in Pennsylvania, May 31, 2015$100,000 · 1 event
- Tornado and Flooding in Pennsylvania, May 31, 2015$32,000 · EF0 · 14 events
- Flash Flood and Hail in Pennsylvania, May 31, 2015$12,000 · 2 in hail · 19 events
- High Surf in Hawaii, May 31, 201516 events
- Flash Flooding in New Jersey, May 31, 201512 events
- Hail and Damaging Winds in Oregon, May 31, 20151.75 in hail · 12 events
- Flooding and Hail in Tennessee, May 31, 2015$13,000 · 1 in hail · 6 events
- Hail and Damaging Winds in Georgia, May 31, 2015$6,000 · 50 kt wind · 8 events
- Damaging Winds and Heavy Rain in Florida, May 31, 2015$500 · 50 kt wind · 6 events
- Damaging Winds in Virginia, May 31, 2015$11,000 · 52 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 582959, 582960, 582965, 582961, 582962, 582964, 582963.